# SDR DALA12001766313

- Difficulty date: June 15, 2012
- Submitted: June 18, 2012
- Operation: Air carrier
- Aircraft: N673US
- Make and model: Boeing 747451
- Aircraft serial: 30268
- Aircraft time: 55,932 hours, 7,024 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND DOOR R3 EXIT LIGHT PLATE MISSING.  MAINTENENACE REPLACED EXIT LIGHT ASSEMBLY.  OPERATIONAL CHECK OK.
